# SDR SWAA2022032941913

- Difficulty date: October 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231UF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231UF IS DELAMINATED AT AFT L/H CORNER / DUE TO EXTENT OF DAMAGE FABRICATED PASSENGER CABIN NEW FLOOR PANEL 231UF IAW SRM 53-00-50-2R-0 AND BAC DWG 143A5810ID109.
